# SDR AALA201612149003

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A5361244000001
- Condition: Corroded
- Location: Frame 16a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING AT STRINGER 26R AND FRAME 16A. REPLACED THE FITTING IAW SRM 53-11-14, SRM 51-42-11 AND AMM 30-46-00.
